zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Large deviations for the Boussinesq equations under random influences. (English) Zbl 1163.60315
Summary: A Boussinesq model for the Bénard convection under random influences is considered as a system of stochastic partial differential equations. This is a coupled system of stochastic Navier-Stokes equations and the transport equation for temperature. Large deviations are proved, using a weak convergence approach based on a variational representation of functionals of infinite-dimensional Brownian motion.

60H15Stochastic partial differential equations
60F10Large deviations
35R60PDEs with randomness, stochastic PDE
76D05Navier-Stokes equations (fluid dynamics)
76R05Forced convection (fluid mechanics)
Full Text: DOI arXiv
[1] Budhiraja, A.; Dupuis, P.: A variational representation for positive functionals of infinite dimensional Brownian motion, Probab. math. Stat. 20, 39-61 (2000) · Zbl 0994.60028
[2] Budhiraja, A.; Dupuis, P.; Maroulas, V.: Large deviations for infinite dimensional stochastic dynamical systems, Ann. probab. 36, No. 4, 1390-1420 (2008) · Zbl 1155.60024 · doi:10.1214/07-AOP362
[3] Cerrai, S.; Rockner, M.: Large deviations for stochastic reaction--diffusion systems with multiplicative noise and non-Lipschitz reaction term, Ann. probab. 32, 1100-1139 (2004) · Zbl 1054.60065 · doi:10.1214/aop/1079021473
[4] Chenal, F.; Millet, A.: Uniform large deviations for parabolic spdes and applications, Stochastic process. Appl. 72, No. 2, 161-186 (1997) · Zbl 0942.60056 · doi:10.1016/S0304-4149(97)00091-4
[5] Chang, M. H.: Large deviations for the Navier--Stokes equations with small stochastic perturbations, Appl. math. Comput. 76, 65-93 (1996) · Zbl 0851.76013 · doi:10.1016/0096-3003(95)00150-6
[6] Chow, P. L.: Large deviation problem for some parabolic Itô equations, Comm. pure appl. Math. 45, 97-120 (1992) · Zbl 0739.60055 · doi:10.1002/cpa.3160450105
[7] Constantin, P.; Foias, C.: Navier--Stokes equations, (1988) · Zbl 0687.35071
[8] Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, (1992) · Zbl 0761.60052
[9] Dijkstra, H. A.: Nonlinear physical oceanography, (2000) · Zbl 0964.86003
[10] Duan, J.; Gao, H.; Schmalfuss, B.: Stochastic dynamics of a coupled atmosphere--ocean model, Stochast. dynam. 2, 357-380 (2002) · Zbl 1090.86003 · doi:10.1142/S0219493702000467
[11] Feng, J.; Kurtz, T. G.: Large deviations for stochastic processes, (2007) · Zbl 1113.60002
[12] Ferrario, B.: The Bénard problem with random perturbations: dissipativity and invariant measures, Nonlinear differential equations appl. (NoDEA) 4, 101-121 (1997) · Zbl 0876.35082 · doi:10.1007/PL00001407
[13] Foias, C.; Manley, O.; Temam, R.: Attractors for the Bénard problem: existence and physical bounds on their fractal dimension, Nonlinear anal. 11, 939-967 (1987) · Zbl 0646.76098 · doi:10.1016/0362-546X(87)90061-7
[14] Freidlin, M. I.; Wentzell, A. D.: Reaction--diffusion equation with randomly perturbed boundary condition, Ann. probab. 20, No. 2, 963-986 (1992) · Zbl 0755.35055 · doi:10.1214/aop/1176989813
[15] Kallianpur, G.; Xiong, J.: Large deviations for a class of stochastic partial differential equations, Ann. probab. 24, 320-345 (1996) · Zbl 0854.60026 · doi:10.1214/aop/1042644719
[16] Kunita, H.: Stochastic flows and stochastic differential equations, (1990) · Zbl 0743.60052
[17] Ozgokmen, T.; Iliescu, T.; Fischer, P.; Srinivasan, A.; Duan, J.: Large eddy simulation of stratified mixing in two-dimensional dam-break problem in a rectangular enclosed domain, Ocean modeling 16, 106-140 (2007)
[18] Peszat, S.: Large deviation estimates for stochastic evolution equations, Probab. theory related fields 98, 113-136 (1994) · Zbl 0792.60057 · doi:10.1007/BF01311351
[19] Ren, J.; Zhang, X.: Freidlin--Wentzell’s large deviations for homeomorphism flows of non-Lipschitz sdes, Bull. sci. Math. 129, 643-655 (2005) · Zbl 1086.60036 · doi:10.1016/j.bulsci.2004.12.005
[20] Rozovskii, B. L.: Stochastic evolution equations, (1990)
[21] Sowers, R.: Large deviations for a reaction--diffusion system with non-Gaussian perturbations, Ann. probab. 20, 504-537 (1992) · Zbl 0749.60059 · doi:10.1214/aop/1176989939
[22] Sritharan, S. S.; Sundar, P.: Large deviations for the two-dimensional Navier--Stokes equations with multiplicative noise, Stochastic process. Appl. 116, 1636-1659 (2006) · Zbl 1117.60064 · doi:10.1016/j.spa.2006.04.001
[23] Temam, R.: Navier--Stokes equations and nonlinear functional analysis, (1995) · Zbl 0833.35110
[24] , Probability and partial differential equations in modern applied mathematics (2005)
[25] W. Wang, J. Duan, Reductions and deviations for stochastic partial differential equations under fast dynamical boundary conditions, Stochastic Anal. Appl. (2008) (in press)
[26] Zabczyk, J.: On large deviations for stochastic evolution equations, Lecture notes on control and inform. Sci. (1988) · Zbl 0696.60056